# SDR CA080331007

- Difficulty date: March 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 2,813 hours
- Engine: Ge CF348E5A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039312001
- Condition: Gouged
- Location: Te Flaps
- Part time: 3,862 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSP OF THE IB FLAP TRACK RAILS, GOUGES ARE EVIDENT ON THE UPPER INNER SURFACE FACE AND ON THE UPPER SIDE FACE THAT ARE OUT OF LIMITS. SEE ALSO SDR 20080318006 FOR DETAILS.   RAIL AFT, RAIL, RAIL MAIN 1, RAIL MAIN 2 OUT PN:  170-39320-001, 170-39060-01, 170-39310-001, 170-39312-001  DUE TO NO ALLOWABLE REWORK LIMITS AVAILABLE IN THE SRM (STRUCTURAL REPAIR MANUAL) , ALL C/A  CARRIED OUT IAW MFG INSTRUCTION. REF: IC2007-17005998C, IC2008-17002015A, IC2008-17002163. (TC NR 20080331007)
